Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.2k Members
Avatar universal

Methadone and numbness

Both me and my girfriend have been going to the local methadone clinic for about a month and a half. Ever since we have been going to the clinic she has been waking up with numbness in both hands and especially the finger tips . More so in the right hand. It has progressively gotten worse and is causing her to wake up in the middle of the night. It has gotten so bad now that she is considering stopping going to the clinic and we all know what that could mean....she could go back to her old ways of abusing opiates. I love her very much and I don't want to see her go back to using drugs again. I hate to see her in pain and discomfort so I will do anything, and i mean anything, to make this numbness go away. I don't care if I have to rub her hands a hundred times a day or wake up many times a night to do something to help her. I just need to know what to do to make this go away. Please help me. I want her to stay clean and I want her to be comfortable. What can we do?
1 Responses
Avatar universal
have you not asked your prescriber if this could be a side affect of the meth.......not knowing how many mls she is taking it may be an idea to change her medication and try Subutex (buprenorphine hydrocloride) before she can commence with this drug she would need reduce to  her methadone to 30mg per day! if taken correctly you have no withdrawl symptoms but as with methadone it still gives you a similar opiate effect Subs seem to make you just feel normal, no gouching, tiredness, thick headedness, some people do find them a little get up and go.......they are also a blocker Naltrexone makes you real sick if herion is used along side Subs you would have to take quite a bit more heroin than usual to get any kind of buzz, technically it should send you into withdrawls but l dont know anyone that it has happened to. I have never heard of numbness taking meths as l started this reply l would get checked out as it may not be the methadone and just a coincidence that this problem occured when she started taking it....any way good luck to you both its a steep hill to climb, one day at a time, but l can see your worry! It would be soooo hard for you if she does relapse....Any way guys be strong and be positive.
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.